# SDR CA080808002

- Difficulty date: July 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,782 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Part number: 534685
- Condition: Worn
- Location: Starter
- Component: Starter Adapter, Cont, 643259A18
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN CRUISE FLIGHT WHEN PILOT NOTICED OIL PRESSURE STARTED TO FLUCTUATE. A PRECAUTIONARY LANDING WAS MADE. IT WAS OBSERVED THAT THE OIL LEVEL WAS LOW AND AN EXCESSIVE AMOUNT OF OIL WAS IN THE ENGINE COMPARTMENT AND IN THE BELLY OF THE ACFT. UPON MAINT INSP, IT WAS FOUND THAT THE STARTER ADAPTER PULLEY BEARING WAS BADLY WORN, DAMAGING THE OIL SEAL ALLOWING FOR AN OIL LEAK. THE STARTER ADAPTER WAS REPLACED, OIL FILTER CHECKED FOR FOREIGN MATERIAL, OIL REPLENISHED, AND A LEAK CHECK WAS CARRIED OUT. THE AIRCRAFT WAS RETURNED TO SERVICE.
